# SDR 2007UALA02043

- Difficulty date: June 15, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 56,545 hours, 19,608 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 AT UPPER HINGE CUTOUT IS UNDERSERVICED.  MAJOR REPAIR ACCOMPLISHED:  ACCOMPLISHED INSURANCE CUT AND INSTALLED DOUBLER REPAIR.
